Some combinatorial problems, connected with product-isomorphisms of binary relations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 23-25
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_2_a4,
author = {Kipiani, A. E.},
title = {Some combinatorial problems, connected with product-isomorphisms of binary relations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {23--25},
year = {1988},
volume = {29},
number = {2},
mrnumber = {0983447},
zbl = {0682.04002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a4/}
}
TY - JOUR AU - Kipiani, A. E. TI - Some combinatorial problems, connected with product-isomorphisms of binary relations JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1988 SP - 23 EP - 25 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a4/ LA - en ID - AUCMP_1988_29_2_a4 ER -
Kipiani, A. E. Some combinatorial problems, connected with product-isomorphisms of binary relations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 23-25. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a4/